Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Persisting heavy bleeding after abortion. Need to get a normal period

hello doctor last month i aborted my second baby the date is 16th march the bleeding may be heavy for two days and it will last for 7 days doctor prescribed me misoprostol and mifepristone tablets thereafter i didn,t get sex with my husband but this month i didn't get the period yet now, pls suggest me a solution for this problem and tell me the tablet to get the periods my age is 26 and weight is 49kg
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Dear customer,

A medical abortion usually requires at least two visits to your doctor over several weeks.If a medical abortion is not successful, a surgical abortion is then done to complete the process because misoprostol can cause fetal abnormalities.

This method of abortion causes symptoms similar to a miscarriage (such as severe cramping and vaginal bleeding) as tissue and clots pass from the uterus. Symptoms may include:

Chills or hot flushes (sweating and feeling overly hot).

If there is no menstrual period within 6 weeks after the procedure then you should consult the doctor.The chances of incomplete abortion should be ruled out.

You should consult the doctor and have the relevant test done to know the underlying cause.The hormonal imbalance may also cause such effect and should be looked into as well.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor